# SDR SWAA2021091405644

- Difficulty date: August 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT CORNER SCUFF PLATE CRACKED ; / [01] DRILLED UP REPLACEMENT FORWARD AFT CORNER SCUFF PLATE IAW SRM 51-40-05.; [02] VERIFIED FASTENER LOCATIONS. OK TO INSTALL. INSPECTION C/W.; [03] REMOVED AND REPLACED FORWARD CARGO AFT CORNER SCUFF PLATE IAW AMM 53-11-02 AND TASK 5330-E-16461-NG.; [04] VERIFIED AFT CORNER SCUFF PLATE INSTALLATION.
